On the asymptotics of whittaker functions

Erez Lapid, Zhengyu Mao

Research output: Contribution to journalArticlepeer-review

21 Scopus citations


We study the asymptotics of Whittaker functions on split groups and relate them to the cuspidal exponents of the representation.

Original languageEnglish (US)
Pages (from-to)63-81
Number of pages19
JournalRepresentation Theory
Issue number6
StatePublished - Apr 2 2009

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'On the asymptotics of whittaker functions'. Together they form a unique fingerprint.

Cite this